# SDR UHLA2012090500281

- Difficulty date: September 5, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 19,293 hours, 11,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR GIRT BAR INDICATOR SHOWING HALF RED WHEN ARMED.  ADJUSTED EMERGENCY EVACUATION SLIDE MECHANISM WITHIN LIMITS IAW AMM 52-42-40.  R2 ARM INDICATOR IN VIEW.
